# SDR SWAA2019073035411

- Difficulty date: July 11, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A550688400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD CORRODED AT NUT CLIP LOCATIONS AT BS. 986, LBL 45.  REPAIRED CHORD PER ER AND EA.
